# SDR 2003FA0001226

- Difficulty date: November 26, 2003
- Submitted: December 9, 2003
- Operation: General aviation
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 400100025
- Part serial: LE45823
- Condition: Cracked
- Location: Power Turbine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/T NOZZLE SEPARATION AND CRACKED.
